# SDR 07FDEA02394

- Difficulty date: July 7, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561241
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT  SHEAR TIE  CORRODED  STA 950F BETWEEN STR 27 R-28R RBL 17 - 22 REMOVED CORROSION AT STA 950F, STR 27-28R, RBL 17-22, IAW SRM  53-10-1 PG 2, NDT FOR MATERIAL LOSS, ORIGINAL THICKNESS .063".   REMAINING THICKNESS IS .058" . WITHIN 10% LIMIT IAW SRM 53-10-1 PG 1.  TREATED AND PRIMED AFFECTED AREA SRM 51-10-2.
